# SDR FDEA202306271122

- Difficulty date: June 27, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N182FE
- Make and model: Boeing 767-300
- Aircraft serial: 63113
- Aircraft time: 6,007 hours, 3,019 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T251214
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O, O
- Precautionary procedure: K, K

## Discrepancy

R/W L/E FORMER CRACKED STA OSS 437 CORRECTION, STA OSS 565 INSTEAD OF STA OSS 437  0000358872 : FERGUSON, STEVE M - 27-JUN-2023 19:18  REMOVED AND INSTALLED NEW FORMER ON RIGHT WING FIXED LEADING EDGE AT OSS 565 REF SR67-57-002 REV F   (MPN: B67-57-002-06)
